MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PERFORMANCE SERIES SAGITTAL BLADE (25.0X1.27X90MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PERFORMANCE SERIES SAGITTAL BLADE (25.0X1.27X90MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Model Number 6125127090
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: the quality investigation is complete.
 
Event or Problem Description
It was reported, that during a knee replacement procedure.The blade broke at the mount.It was also reported, that there were no adverse consequences, no medical intervention and no delays as a result of this event.It was further reported, that the procedure was completed successfully.
 
Additional Manufacturer Narrative
This event was originally reported as part of the voluntary malfunction summary report (vmsr) program under mfr report # 3015967359-2023-00797, submitted on 24 april 2023.This record, mfr report # 3015967359-2023-01148, was filed in error.
 
Event or Problem Description
It was reported that during a knee replacement procedure, the blade broke at the mount.It was also reported that there were no adverse consequences, no medical intervention and no delays as a result of this event.It was further reported that the procedure was completed successfully.

Brand Name
PERFORMANCE SERIES SAGITTAL BLADE (25.0X1.27X90MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key16962730
Report Number3015967359-2023-01148
Device Sequence Number5225384
Product Code GFA
UDI-Device Identifier04546540501516
UDI-Public04546540501516
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6125127090
Device Catalogue Number6125127090
Device Lot NumberUNSURE, PACKAGING THROWN AWAY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2023
Supplement Date Received by Manufacturer03/29/2023
Initial Report FDA Received Date05/19/2023
Supplement Report FDA Received Date10/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown